Duodart Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Duodart Loss Of Consciousness Reviews
|Mon, 18 Nov 2013 |
I used Duodart for a painful prostate which I have had on and off for 20 years. I took this medication for approx 4.5 months. Duodart was successful in stopping the pain for which I am thankful, but I had two side effects that I am not happy with.
1. shrunk My testicles, not a lot but noticeable.
2. The muscles in my throat relaxed to such an extent that I had very painful acid reflux come up into my mouth whilst sleeping resulting in burning of my mouth and throat. This was enough for me to stop taking Duodart.